Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Toroidal surgeries on hyperbolic knots

Author: Masakazu Teragaito
Journal: Proc. Amer. Math. Soc. 130 (2002), 2803-2808
MSC (2000): Primary 57M50
Published electronically: February 4, 2002
MathSciNet review: 1900888
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: For a hyperbolic knot $K$ in $S^3$, a toroidal surgery is Dehn surgery which yields a $3$-manifold containing an incompressible torus. It is known that a toroidal surgery on $K$ is an integer or a half-integer. In this paper, we prove that all integers occur among the toroidal slopes of hyperbolic knots with bridge index at most three and tunnel number one.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 57M50

Retrieve articles in all journals with MSC (2000): 57M50

Additional Information

Masakazu Teragaito
Affiliation: Department of Mathematics and Mathematics Education, Faculty of Education, Hiroshima University, 1-1-1 Kagamiyama, Higashi-hiroshima 739-8524, Japan

PII: S 0002-9939(02)06420-1
Received by editor(s): December 6, 2000
Received by editor(s) in revised form: April 18, 2001
Published electronically: February 4, 2002
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 2002 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia